Weak-polynomial convergence on spaces lp and Lp



Downloads per month over past year

Llavona, José G. and Lassalle, Silvia (2004) Weak-polynomial convergence on spaces lp and Lp. Positivity, 8 (3). pp. 283-296. ISSN 1385-1292

[thumbnail of GLlavona08.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/k354t3x666614608/fulltext.pdf


This paper is concerned with the study of the set P-1 (0), when P varies over all orthogonally additive polynomials on l(p) and L (p) spaces. We apply our results to obtain characterizations of the weak-polynomial topologies associated to this class of polynomials.

Item Type:Article
Uncontrolled Keywords:Polynomials on Banach spaces; Weak-polynomial topologies; Zeros of polynomials on l(p) and Lp; Banach-spaces; Analytic-functions
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15965
Deposited On:16 Jul 2012 11:39
Last Modified:27 Jul 2018 10:25

Origin of downloads

Repository Staff Only: item control page